# SDR QXEA0201580

- Difficulty date: September 16, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 2,600 hours, 3,093 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB-103 AND 104 Z FRAMES ARE SEVERELY CRACKED. REPAIRED IAW DHC-8 SRM 54-10-16, HORIZON AIR EA. 6-71-57 AND WVAC EO. DH8S-71-0562.
